# SDR CA190115015

- Difficulty date: January 15, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 50,396 hours
- System (JASC): 4920 · APU Core Engine
- Part: Plug
- Part number: 380428101
- Condition: Dislodged
- Location: Borescope
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APU OVERSPEED LIGHT ILLUMINATED DURING APU START. THE MAINTENANCE INVESTIGATION FOUND A BORESCOPE PLUG WAS FOUND IN THE APU BAY, NO LONGER INSTALLED IN THE APU WHICH CAUSED A BLEED AIR LEAK.
